Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Pinkish tinge in the urine. Unprotected sex. Have to take Depo provera. History of kidney and urinary bladder problems. Sign of pregnancy or UTI?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1984
Answered : 913 Questions
I have a pink tinge in the colour of my urine. What do you believe it is?
I have a history of kidney and bladder problems. I am due my depo provera soon, they've had to do a sample pregnancy test at the doctors as I missed it last week. I did have unprotected sex on the week I missed my depo, believing it would still be okay. I'm waiting for the results. I'm unsure as to if it is a UTI or sign of pregnancy?
Posted Sun, 6 May 2012 in Women's Health
Answered by Dr. Ajit Naniksingh Kukreja 35 minutes later

Thanks for posting your query.

The pinkish tinge in your urine can be due to:
a. Passing extremely concentrated urine ( which occurs in dehydration)
b. A urinary tract infection
c. Renal stones
d. Side effect of a medication

A pinkish tinge in the urine is not a sign of pregnancy. In pregnancy, women usually complain of frequency of urine.

I hope I have answered your query. Please accept my answer if you have no further query

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor